Alert archive / Texas / Wind Advisories in 2014
Wind Advisory 11, NWS Fort Worth, TX
NWS Fort Worth, TX issued this wind advisory at Apr 13, 2014, 3:01 AM CDT for 34 counties in Texas. It took effect at Apr 13, 2014, 10:00 AM CDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Apr 13, 2014, 3:01 AM CDT (08:01 UTC)
- In effect from
- Apr 13, 2014, 10:00 AM CDT
- Expired
- Apr 13, 2014, 7:20 PM CDT
- In force
- 9 hr
- Issued by
- NWS Fort Worth, TX
All 34 counties
Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Grayson County, TX, Hamilton County, TX, Hill County, TX, Hood County, TX, Jack County, TX, Johnson County, TX, Lampasas County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 37 km from the middle of the area, began a volume at 08:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 8.0 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 535 J/kg
- Mixed-layer CIN
- -178 J/kg
- Mixed-layer LCL
- 1642 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 173 m²/s²
- 0-3 km storm-relative helicity
- 271 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
723 WWUS74 KFWD 130801 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 301 AM CDT SUN APR 13 2014 ...A WIND ADVISORY IS IN EFFECT FOR THE WESTERN TWO THIRDS OF NORTH TEXAS FROM 10 AM UNTIL 8 PM... .DEEP SURFACE LOW PRESSURE CENTERED IN OKLAHOMA WILL RESULT IN A STRONG AND GUSTY SOUTH WIND ALONG AND WEST OF A SHERMAN... CORSICANA...TO HEARNE LINE. WIND SPEEDS WILL RANGE FROM 20 TO 30 MPH WITH SOME GUSTS IN EXCESS OF 35 MPH. WIND SPEEDS WILL DECREASE SLIGHTLY THIS EVENING BUT REMAIN BREEZY OVERNIGHT. TXZ091>093-100>104-115>120-129>134-141>146-156>161-174-175-131700- /O.NEW.KFWD.WI.Y.0011.140413T1500Z-140414T0100Z/ MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS- PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-EASTLAND-ERATH-HOOD- SOMERVELL-JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-MILAM- ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...GRAHAM...OLNEY...JACKSBORO...DECATUR... BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY... PLANO...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...BRIAR... FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON... GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN... VALLEY MILLS...HILLSBORO...CORSICANA...LAMPASAS...COPPERAS COVE... GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN... MEXIA...GROESBECK...CAMERON...ROCKDALE...HEARNE...FRANKLIN... CALVERT 301 AM CDT SUN APR 13 2014 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM CDT THIS EVENING. * LOCATION...ALONG AND WEST OF A LINE FROM SHERMAN...TO CORSICANA TO HEARNE. * WINDS...SOUTH 20 TO 30 MPH WITH GUSTS IN EXCESS OF 35 MPH. * TIMING...THE STORNGEST WIND WILL OCCUR FROM MID MORNING UNTIL EARLY EVENING. * IMPACTS...DRIVING MAY BE DIFFICULT FOR HIGH PROFILE VEHICLES. BOATING ON OPEN WATERS MAY BE HAZARDOUS FOR SMALL CRAFT. LIGHTWEIGHT OBJECTS THAT ARE NOT PROPERLY SECURED ARE LIKELY TO BE BLOWN AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$
2 follow-up statements
907 WWUS74 KFWD 131650 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 1150 AM CDT SUN APR 13 2014 ...A WIND ADVISORY REMAINS IN EFFECT FOR THE WESTERN TWO THIRDS OF NORTH TEXAS THROUGH 8 PM... .DEEP SURFACE LOW PRESSURE CENTERED IN OKLAHOMA WILL RESULT IN A STRONG AND GUSTY SOUTH WIND ALONG AND WEST OF A SHERMAN... CORSICANA...TO HEARNE LINE. WIND SPEEDS WILL RANGE FROM 20 TO 30 MPH WITH SOME GUSTS IN EXCESS OF 35 MPH. WIND SPEEDS WILL DECREASE SLIGHTLY THIS EVENING BUT REMAIN BREEZY OVERNIGHT. TXZ091>093-100>104-115>120-129>134-141>146-156>161-174-175-140100- /O.CON.KFWD.WI.Y.0011.000000T0000Z-140414T0100Z/ MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS- PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-EASTLAND-ERATH-HOOD- SOMERVELL-JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-MILAM- ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...GRAHAM...OLNEY...JACKSBORO...DECATUR... BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY... PLANO...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...BRIAR... FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON... GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN... VALLEY MILLS...HILLSBORO...CORSICANA...LAMPASAS...COPPERAS COVE... GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN... MEXIA...GROESBECK...CAMERON...ROCKDALE...HEARNE...FRANKLIN... CALVERT 1150 AM CDT SUN APR 13 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... * LOCATION...ALONG AND WEST OF A LINE FROM SHERMAN...TO CORSICANA TO HEARNE. * WINDS...SOUTH 20 TO 30 MPH WITH GUSTS IN EXCESS OF 35 MPH. * TIMING...ONGOING THROUGH 8 PM. * IMPACTS...DRIVING MAY BE DIFFICULT FOR HIGH PROFILE VEHICLES. BOATING ON OPEN WATERS MAY BE HAZARDOUS FOR SMALL CRAFT. LIGHTWEIGHT OBJECTS THAT ARE NOT PROPERLY SECURED ARE LIKELY TO BE BLOWN AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. && $$
626 WWUS74 KFWD 140020 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 720 PM CDT SUN APR 13 2014 ...WIND ADVISORY CANCELED... .SURFACE WINDS WILL REMAIN GUSTY INTO THE EVENING HOURS...BUT SPEEDS ARE EXPECTED TO REMAIN BELOW ADVISORY CRITERIA THE REST OF THE EVENING. A COLD FRONT MOVING SOUTHEAST OUT OF OKLAHOMA LATER THIS EVENING WILL BRING GUSTY NORTH WINDS TO THE NORTHWEST HALF BY MIDNIGHT AND TO THE REST OF THE AREA BY DAYBREAK. AT TIMES THESE NORTH WINDS MAY AVERAGE 20 TO 25 MPH WITH SOME GUSTS TO 35 MPH. HOWEVER...WE DO NOT EXPECT THE STRONG WINDS TO LAST VERY LONG. ANOTHER WIND ADVISORY IS LIKELY FOR MONDAY AS STRONG NORTH WINDS INCREASE AND PERSIST ALL DAY. TXZ091>093-100>104-115>120-129>134-141>146-156>161-174-175-140130- /O.CAN.KFWD.WI.Y.0011.000000T0000Z-140414T0100Z/ MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS- PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-EASTLAND-ERATH-HOOD- SOMERVELL-JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-MILAM- ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...GRAHAM...OLNEY...JACKSBORO...DECATUR... BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY... PLANO...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...BRIAR... FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON... GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN... VALLEY MILLS...HILLSBORO...CORSICANA...LAMPASAS...COPPERAS COVE... GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN... MEXIA...GROESBECK...CAMERON...ROCKDALE...HEARNE...FRANKLIN... CALVERT 720 PM CDT SUN APR 13 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS CANCELED THE WIND ADVISORY. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Apr 13, 2:44 AM CDT, 17 minutes earlier.
Area forecast discussion, Apr 13, 2:44 AM CDT, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 244 AM CDT SUN APR 13 2014 .DISCUSSION... ELEVATED SHOWERS WILL CONTINUE TO MOVE ACROSS NORTH TEXAS THROUGH THE MORNING HOURS AS A SHORT WAVE TRANSLATES QUICKLY ACROSS THE REGION. ALTHOUGH AN ELEVATED MIXED LAYER REMAINS IN PLACE THE LAYER WILL CONTINUE TO MOISTEN THROUGH THE MORNING DUE TO FALLING PRECIP. NORTH TEXAS WILL REMAIN IN THE LEFT ENTRANCE REGION OF A 100 KNOT JET WHICH IS A PREFERRED QUADRANT FOR UPWARD FORCING. WE EXPECT SCATTERED COVERAGE OF SHOWERS THIS MORNING WITH ISOLATED THUNDER. HOWEVER....RAINFALL AMOUNTS WILL BE LIGHT DUE TO EVAPORATION. EXTENSIVE LOW CLOUDS WILL ACCOMPANY THE PRECIP AS A 40+ KNOT LOW LEVEL JET DRAWS UP GULF MOISTURE. SCATTERED SHOWERS/STORMS WILL MOVE FROM WEST TO EAST THROUGH THE MORNING WITH THE PASSAGE OF THE FIRST SHORT WAVE. HOWEVER...A STRONGER SHORT WAVE WILL MOVE SOUTHEAST FROM THE GREAT BASIN TO THE FOUR CORNERS REGION BY THIS AFTERNOON. AT THE SAME TIME A SURFACE DRYLINE IS PROGGED TO MIX EASTWARD AND MAY PROVIDE AN ADDITIONAL SOURCE OF LIFT FOR THUNDERSTORMS. A FEW LIMITING FACTORS FOR STORM DEVELOPMENT ON THE DRYLINE WILL BE (1) A PERIOD OF LARGE SCALE SUBSIDENCE WILL SET UP BEHIND THE FIRST SHORT WAVE. (2) A LAYER (CAP) OF WARM AIR ALOFT WILL EXIST FOR SOME IF NOT ALL OF THE AFTERNOON. (3) THE POTENTIAL FOR EXTENSIVE CLOUD COVER WHICH WILL HINDER SURFACE BASED DESTABILIZATION. (4) CONVERGENCE ON THE DRYLINE SHOULD BE WEAK SINCE THE SURFACE LOW WILL BE QUASI- STATIONARY OVER OKLAHOMA. BOTH THE 00Z NAM AND GFS SOLUTIONS KEEP PRECIPITATION ESSENTIALLY ELEVATED THROUGH THE EVENT AND NEVER DEVELOP SURFACE BASED CONVECTION ON THE DRY LINE TODAY. THE HIGH RES SOLUTIONS ARE A LITTLE MORE AGGRESSIVE WITH AFTERNOON CONVECTION ON THE DRYLINE. WE FEEL FAIRLY CONFIDENT THAT THE CAP WILL BREAK DURING THE AFTERNOON. HOWEVER...STORM COVERAGE SHOULD STILL BE LIMITED DUE TO A LACK OF DEEP MOISTURE CONVERGENCE ON THE DRYLINE. IF STORMS DO BECOME ROOTED IN THE BOUNDARY LAYER THEY WILL HAVE A GOOD POTENTIAL TO BECOME SEVERE WITH SURFACE BASED CAPE IN EXCESS OF 2000 J/KG AND MORE THAN ADEQUATE SHEAR TO SUPPORT LONG LIVED UPDRAFTS. THE PRIMARY SEVERE WEATHER THREAT WILL BE FROM LARGE HAIL AND STRAIGHT LINE WINDS. OF COURSE ANY BACKING NEAR THE DRYLINE WILL ENHANCE THE LOW LEVEL SHEAR AND INCREASE THE POTENTIAL FOR A TORNADO. IT STILL APPEARS THAT THE BEST TORNADIC POTENTIAL WILL BE NORTH OF THE RED RIVER NEAR THE TRIPLE POINT. WITH ALL THAT BEING SAID...WE WILL KEEP POPS THIS AFTERNOON AT 50 PERCENT OR LESS DUE TO THE LIMITING FACTORS MENTIONED ABOVE. ALONG WITH THE RAIN/STORM CHANCES TODAY...IT WILL BE RATHER WINDY DUE TO A TIGHT SURFACE PRESSURE GRADIENT. THE WESTERN TWO THIRDS OF NORTH TEXAS WILL LIKELY SEE THE STRONGEST WIND WITH SUSTAINED SPEEDS BETWEEN 20 AND 30 KNOTS AND GUSTS IN EXCESS OF 35 KNOTS. THEREFORE...WE WILL ISSUE A WIND ADVISORY FROM 10 AM UNTIL 8 PM. THE ADVISORY MAY NEED TO BE EXTENDED THROUGH THE OVERNIGHT HOURS AS POST-FRONTAL WINDS WILL LIKELY REACH CRITERIA ALSO. A STRONG COLD FRONT WILL MOVE INTO NORTH TEXAS DURING THE EVENING. LIFT ALONG THE FRONT COUPLED WITH LARGE SCALE LIFT FROM THE SECOND SHORT WAVE WILL BRING ANOTHER CHANCE FOR SHOWERS AND THUNDERSTORMS TONIGHT. THE BEST STORM CHANCES TONIGHT WILL BE ACROSS THE NORTHEAST ZONES WHERE LARGE SCALE FORCING WILL BE THE STRONGEST. OTHER THAN A FEW LINGERING SHOWERS MONDAY MORNING...MUCH DRIER AND COOLER CONDITIONS ARE EXPECTED THE FIRST HALF OF THE WORK WEEK AS A 1036 MB HIGH BUILDS SOUTHWARD FROM THE NORTHERN AND CENTRAL HIGH PLAINS. A LATE SEASON FREEZE WILL BE POSSIBLE OVERNIGHT MONDAY/TUESDAY MORNING AS SKIES CLEAR AND THE WIND BECOMES LIGHT AND VARIABLE. THE MOST LIKELY LOCATIONS FOR FREEZING TEMPERATURES WILL BE IN THE RURAL AREAS ACROSS THE NORTH AND WEST. AT THE VERY LEAST...MOST AREAS WILL SEE A FROST AROUND SUNRISE TUESDAY. LOW LEVEL MOISTURE WILL BEGIN TO RETURN ON WEDNESDAY IN RESPONSE TO A DEVELOPING LOW PRESSURE SYSTEM IN THE WEST. SOME WARM AIR ADVECTION SHOWERS WILL BE POSSIBLE BY THURSDAY MORNING AHEAD OF AN UPPER TROUGH AND COLD FRONT. THE UPPER TROUGH AXIS IS PROGGED TO MOVE ACROSS NORTH TEXAS THURSDAY AFTERNOON FOLLOWED BY THE COLD FRONT. SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ALONG AND BEHIND THE COLD FRONT THROUGH FRIDAY MORNING. BRIEF RIDGING ALOFT IS EXPECTED FRIDAY THROUGH SATURDAY AHEAD OF ANOTHER SOUTHERN BRANCH SHORT WAVE. THIS SYSTEM SHOULD BRING ANOTHER CHANCE OF RAIN/STORMS NEXT SUNDAY. 79 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 81 49 59 36 64 / 50 50 10 5 0 WACO, TX 79 54 62 36 64 / 40 40 10 5 0 PARIS, TX 76 49 55 31 61 / 50 60 10 10 0 DENTON, TX 81 44 57 32 63 / 50 50 10 5 0 MCKINNEY, TX 79 48 58 33 61 / 50 50 10 5 0 DALLAS, TX 81 51 59 37 65 / 50 50 10 5 0 TERRELL, TX 79 51 59 33 63 / 50 50 10 10 0 CORSICANA, TX 79 54 61 35 64 / 40 40 20 10 0 TEMPLE, TX 80 56 65 34 64 / 40 30 20 5 0 MINERAL WELLS, TX 84 45 60 30 66 / 50 40 10 5 0 && .FWD WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 10 AM THIS MORNING TO 8 PM CDT THIS EVENING FOR TXZ091>093-100>104-115>120-129>134-141>146-156>161-174-175. && 84/79
Hazardous weather outlook, Apr 12, 9:34 PM CDT, 5 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 934 PM CDT SAT APR 12 2014 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-140245- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 934 PM CDT SAT APR 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. ISOLATED THUNDERSTORMS ARE POSSIBLE WEST OF A BONHAM TO CAMERON LINE BEFORE DAYBREAK. DANGEROUS CLOUD TO GROUND LIGHTNING AND SMALL HAIL ARE THE MAIN HAZARDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS SUNDAY AND MONDAY. SOME OF THESE STORMS MAY BECOME SEVERE... ESPECIALLY SUNDAY AFTERNOON. LARGE HAIL AND DAMAGING WINDS ARE THE MOST LIKELY SEVERE WEATHER HAZARDS...HOWEVER A FEW TORNADOES ARE ALSO POSSIBLE. STRONG SURFACE WINDS WITH GUSTS UP TO 40 MPH ARE POSSIBLE SUNDAY... AND AGAIN ON MONDAY. FROST IS POSSIBLE TUESDAY MORNING GENERALLY NORTHWEST OF A LINE FROM LAMPASAS TO HILLSBORO TO ATHENS...EXCLUDING THE INTERIOR OF THE DFW METROPLEX. MAKE PLANS TO PROTECT PLANTS. A SLIGHT CHANCE OF THUNDERSTORMS RETURNS TO NORTH TEXAS THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 2:05 PM CDT | Special Weather Statement | FWD | Van Zandt | 25 min |
| Apr 13, 3:00 PM CDT | Special Weather Statement | FWD | Stephens | 30 min |
| Apr 13, 3:11 PM CDT | Severe Thunderstorm Warning | FWD | Stephens | 64 min |
| Apr 13, 3:57 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 63 min |
| Apr 13, 4:38 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto | 52 min |
| Apr 13, 4:56 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland, Erath | 64 min |
| Apr 13, 5:16 PM CDT | Special Weather Statement | FWD | Parker | 29 min |
| Apr 13, 5:40 PM CDT | Severe Thunderstorm Warning | FWD | Mills | 80 min |
| Apr 13, 5:57 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Erath | 63 min |
| Apr 13, 6:53 PM CDT | Severe Thunderstorm Warning | FWD | Lampasas, Mills | 67 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.